MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012538-40
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during a left subclavian artery stenting procedure, the absolute pro stent system was advanced to the lesion without issue; however, during stent deployment, the stent jumped into the aorta.The stent was snared and removed.There was no adverse patient sequela or a clinically significant delay in procedure.Another same size absolute pro stent was successfully deployed and implanted to complete the procedure.No additional information regarding this issue was provided.
 
Additional Manufacturer Narrative
Only the stent was returned to abbott vascular for analysis.Visual analysis was performed on the returned device.The reported malposition of the device could not be confirmed.There were fractured struts in the distal and proximal end of the stent implant.The entire stent implant was stretched out and bent.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.Based on the information provided, the investigation was unable to determine a conclusive cause for the reported malposition.It may be possible that the delivery system interaction with the anatomy prevented smooth deployment causing the stent to jump forward under the retraction force of the deployment sheath, however, this could not be confirmed.The removal of the foreign body is due to the case circumstances.The noted material separation and deformation are due to case circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Na.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11152461
Report Number2024168-2021-00323
Device Sequence Number3878853
Product Code NIP
UDI-Device Identifier08717648176289
UDI-Public08717648176289
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number1012538-40
Device Catalogue Number1012538-40
Device Lot Number9112561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;